Oh God What Is This

4 Replies
confused - January 28

well im not trying to be like all these other girls on here saying "am i pregnant?" or anything like that....im just wondering what this could be....well im 17 and i have a 14 mos son....and i am on estro-step birth control which has me very emotional...but one day me and my boyfriend (the father of the baby) had unprotected s_x a couple of times...but that night i forgot to take my birth control...and then the next night i forgot it too...(it was packed away in my bag bc we went on a trip)....i know very stupid of me to forget but....like a couple of days later i started spotting...which im not due for a period in like 2 to 3 weeks....plus i had very bad stomach pains....i mean what is it?? is it bc of my birth control or is it....something else....or could it just be nothing and im stressing over nothing?? should i go to the doctor??? well please respond!! grandpa viv or somebody!! thanks!! please no rude remarks!

 

Lesley - January 28

When you are on the pill your periods come when you are not taking it. Chances are thats what it is. If you suspect you are pregnant stop taking the pill and start using condoms untill you know for sure.

 

Melissa - January 28

Lesley is right....The bc pill gives you a constant supply of hormones when taken regurarly and when you skip a few days, those levels drop causing you to bleed. That is why you bleed on your placebo pillsl, because they contain no hormones. I bet you aren't pregnant, but to ease your mind you probably want to stop taking the pack. Get tested asap and then start a new one. Be careful in the meantime and good luck!

 

Mommy - January 28

Hi, I'm on the same b/c as you. My gyno said that it's should be okay if you miss up to 3 days but after that you need another form of b/c until your period starts. The others are right, when you miss pills your body tells you it's time to start your period. If you are really worried about possibly being pregnant, use condoms until you get or miss your period then start a new pack if you aren't. Good luck.

 

Grandpa Viv - January 29

Sounds like this was very near the beginning of your cycle. You may be OK. Since you are prone to be forgetful you had better warn your bf that he is going to have to use condoms every time from now on, no matter what. If the side effects of estro-step or bothering you, talk to the doc about trying something else. Have you thought of Nuva-Ring? Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?